# SDR EISA98142

- Difficulty date: June 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N308AS
- Make and model: Boeing 727227
- Aircraft serial: 22002
- System (JASC): 3418 · Stall Warning System
- Part: Stick Shaker
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, STICK SHAKER ACTIVATED.  DISCONTINUED TAKEOFF AT 70 KNOTS.  GENERATED FROM PILOT REPORT.  OPS CHECKED STALL WARNING IAW BMM CHAPTER 34-18-01, PAGES 502 THROUGH 504.   NO DEFECTS NOTED. (X)
